advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Tinton Falls, New Jersey, USA:

I am on Glucovance and Actos [pioglitazone], and I have a lot of diarrhea with the Glucovance which my old doctor (I am looking for a new endocrinologist) brushed off. Twice lately, I've seen a whole Glucovance pill undigested with the diarrhea. What is this? Should I be concerned?

Answer:

You should not have to suffer with diarrhea. It could be the Glucophage [metformin] part of the Glucovance or something else.

One possibility is that it is a complication of long term diabetes known as gastroparesis. You should go back to your present doctor as soon as possible to discuss possible causes and ways to stop the diarrhea.

JS

[Editor's comment: Hopefully you have not severed all ties with your previous physician! If you have, see Finding a New Diabetes Doctor for some hints on how to locate a new endocrinologist. Call their office, let them know the problem, and ask for an appointment as soon as possible. Of course, you can ask your family doctor for advice, or find an "Urgent Care Clinic". WWQ]

DTQ-20020930181833
Original posting 7 Oct 2002
Posted to Pills for Diabetes

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.